# SDR REXA2016051800842

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 20,070 hours, 12,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP IN GALLEY LOOSE ON THE FLOOR.  RE-ATTACHED EMER FLOOR STRIP SECTION IN THE GALLEY IAW 33-51-01.
